# SDR SWIA2020040149855

- Difficulty date: February 19, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 41,658 hours, 26,393 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Rub Strip
- Condition: Chafed
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* R/H ENGINE UPPER FWD CORE COWL INNER AFT RUB STRIP CHAFED AT OBD END.        (C-CHECK)   RO:3/29/2020BLENDED OUT CHAFE DAMAGE ON RH ENGINE UPPER FWD CORE COWL INNER AFT RUB STRIP. REF CRJ 700 SRM. PART OUT OF LIMITS. REMOVED AND REPLACE RUB STRIP WITH NEW RUB STRIP.  REF CRJ 700 SRM. SEE CONTINUATION CARD FOR DETAILS
